# SDR SWIA200211239

- Difficulty date: September 18, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,699 hours, 29,210 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

''TAKEOFF TRIM'' AURAL WARNING IN ALL SETTINGS.  CYCLED AURAL WARNING CIRCUIT BREAKER.  OPS CHECKS GOOD.
